Aa
A
A
A
Close
Women's Health Community
65.5k Members
Avatar universal

Haven't had my period in 6-7 months.

I just visited the GYN today because I used to be on birth control tablets(Loestrin 24FE) and I didn't like the way it made me feel due to nausea and headaches but it was stopped over a year ago. I have not taken any other birth control since then and it has been over a year since any birth control was last taken. When I first stopped it my periods were regular, and than after a couple of months they started to become irregular to where it would take 2-3 months to menstrate but now I have not gotten my period in 6-7 months. I don't know what it could be. Any suggestions? I am also not pregnant.
1 Responses
11250009 tn?1423283776
Sounds like amenorrhea. Try boiling ginger with tea leaves and drink a cup 3x a day. That's how my sister treated amenorrhea. Ask your gynecologist for other contraceptive that will be suitable for you if the previous one gave you side effects.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.